The homological dimension of a torsion-free abelian group of finite rank as a module over its ring of endomorphisms
Rendiconti del Seminario Matematico della Università di Padova, Volume 57 (1977), pp. 299-309.
@article{RSMUP_1977__57__299_0,
     author = {Angad-Gaur, H. W. K.},
     title = {The homological dimension of a torsion-free abelian group of finite rank as a module over its ring of endomorphisms},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {299--309},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {57},
     year = {1977},
     mrnumber = {526197},
     zbl = {0404.20045},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1977__57__299_0/}
}
TY  - JOUR
AU  - Angad-Gaur, H. W. K.
TI  - The homological dimension of a torsion-free abelian group of finite rank as a module over its ring of endomorphisms
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1977
SP  - 299
EP  - 309
VL  - 57
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1977__57__299_0/
LA  - en
ID  - RSMUP_1977__57__299_0
ER  - 
%0 Journal Article
%A Angad-Gaur, H. W. K.
%T The homological dimension of a torsion-free abelian group of finite rank as a module over its ring of endomorphisms
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1977
%P 299-309
%V 57
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1977__57__299_0/
%G en
%F RSMUP_1977__57__299_0
Angad-Gaur, H. W. K. The homological dimension of a torsion-free abelian group of finite rank as a module over its ring of endomorphisms. Rendiconti del Seminario Matematico della Università di Padova, Volume 57 (1977), pp. 299-309. http://www.numdam.org/item/RSMUP_1977__57__299_0/

[1] I.V. Bobylev, Endoprojective dimension of modules, Sibirskii Matematicheskii Zhurnal 16 (1975) no. 4 663-682, 883. | MR | Zbl

[2] A.L.S. Corner, Every countable reduced torsion-free ring is an endomorphism ring, Proc. London Math. Soc. 13 (1963) 687-710. | MR | Zbl

[3] A.J. Douglas and H.K. Farahat, The homological dimension of an abelian group as a module over its ring of endomorphisms, Monatsh. Math. 69 (1965), 294-305; Monatsh. Math. 76 (1972), 109-111; Monatsh. Math. 80 (1975), 37-44. | MR | Zbl

[4] L. Fuchs, Infinite Abelian Groups I, II. Academic Press (1970). | MR | Zbl

[5] J.P. Jans, Rings and Homology. Holt, Rinehert and Winston (1964). | MR | Zbl

[6] I. Kaplansky, Fields and Rings, The University of Chicago Press (1972). | MR | Zbl

[7] F. Richman and E.A. Walker, Homological dimension of abelian groups over their endomorphism rings, Proc. American Math. Soc. 54 (1976), 65-68. | MR | Zbl